MAUDE Adverse Event Report: BELKIN VISION VOYAGER DSLT; LASER, OPHTHALMIC

BELKIN VISION VOYAGER DSLT; LASER, OPHTHALMIC
Catalog Number 430840610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that patient experience trans illumination defect during surgery.The patient was treated with corticosteroids and carbonic anhydrase inhibitors.
 
Additional Manufacturer Narrative
Additional information was added in h.3.,h.6.And h.11.Service history was reviewed for the system.There was no service record (relevant to the reported event), found.There was no previous service prior to the reported event (other than installation), per the service record (sr).All surgical systems are verified to meet specifications after installation and customer initiated servicing, in accordance with the applicable procedures.Based on the assessment, the product met release criteria.Based on the information obtained, the root cause of the reported event remains inconclusive.A review for ¿complaints reported against this serial number¿ was performed.A relevant complaint was found and reviewed as part of this investigation.This complaint was determined to be relevant, due to the same time frame.The reported event revealed an issue with the scanner shot positioning, resulting in the console being replaced.The reported ¿iris transillumination¿ is categorized as an adverse event tied to ¿iris defect.¿ the issue is seen when viewed with a slit lamp (post-operatively) and shows where pigment has been lost.According to clinical information, ¿these defects are generally painless, and patients are typically asymptomatic.¿ there was no service record for the system (relevant to the reported event), found.Therefore, based on the information obtained, the root cause of the reported event remains inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
VOYAGER DSLT
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS  8122214
Manufacturer (Section G)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS   8122214
Manufacturer Contact
tamar weizman
13 gan rave blvd
yavne 81222-14
IS   8122214
+972 0547999997
MDR Report Key23801647
Report Number3027683457-2025-00031
Device Sequence Number20738618
Product Code HQF
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K230722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number430840610
Device Lot NumberBL1351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured06/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ESOMEPRAZOLE MAGNESIUM 20 MG ORAL; ESOMEPRAZOLE MAGNESIUM 20 MG ORAL.; FAMOTIDINE 20 MG ORAL; FAMOTIDINE 20 MG ORAL.; FLUTICASONE PROPIONATE 50 MCG/ACTUATION; FLUTICASONE PROPIONATE 50 MCG/ACTUATION.; LATANOPROST 0.005 % OPHTHALMIC; LATANOPROST 0.005 % OPHTHALMIC.; SUCRALFATE 1 GRAM ORAL; SUCRALFATE 1 GRAM ORAL.; TRAMADOL 50 MG; TRAMADOL 50 MG.
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale